Alert archive / Indiana / Tornado Warnings in 2022
Tornado Warning 10, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 21, 2022, 4:25 PM EDT for Fayette County, Union County, Wayne County, Indiana; Preble County, Ohio. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2022, 4:25 PM EDT (20:25 UTC)
- Expired
- May 21, 2022, 4:44 PM EDT
- In force
- 19 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Fayette County, IN, Union County, IN, Wayne County, IN, Preble County, OH
The radar
The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 4:30 PM EDT | TSTM WND DMG | Liberty, IN | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:51 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 808 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
171
WFUS51 KILN 212025
TORILN
INC041-161-177-OHC135-212100-
/O.NEW.KILN.TO.W.0010.220521T2025Z-220521T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
425 PM EDT Sat May 21 2022
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southeastern Wayne County in east central Indiana...
Union County in east central Indiana...
East central Fayette County in east central Indiana...
Western Preble County in west central Ohio...
* Until 500 PM EDT.
* At 424 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Liberty, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Richmond, Connersville, Eaton, Liberty, New Paris, Abington,
Brownsville, Boston, Richmond Municipal Airport, Witts Station,
Dunlapsville, Alquina, Whitewater State Park, Fairhaven, Goodwins
Corner, West Florence, Clifton, Kitchel, Muttonville and Sugar
Valley.
This includes the following Interstates...
I-70 in Indiana between mile markers 155 and 156.
I-70 in Ohio between mile markers 0 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3990 8475 3967 8457 3958 8504 3968 8513
TIME...MOT...LOC 2024Z 238DEG 24KT 3964 8500
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Franks2 follow-up statements
330
WWUS51 KILN 212032
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
432 PM EDT Sat May 21 2022
INC041-OHC135-212041-
/O.CAN.KILN.TO.W.0010.000000T0000Z-220521T2100Z/
Fayette IN-Preble OH-
432 PM EDT Sat May 21 2022
...THE TORNADO WARNING FOR EAST CENTRAL FAYETTE AND WESTERN PREBLE
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of Fayette County and is no longer tracking towards Preble County.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Indiana...and west central Ohio.
LAT...LON 3986 8481 3962 8482 3959 8498 3971 8503
3973 8503
TIME...MOT...LOC 2031Z 238DEG 24KT 3967 8494
$$
INC161-177-212100-
/O.CON.KILN.TO.W.0010.000000T0000Z-220521T2100Z/
Wayne IN-Union IN-
432 PM EDT Sat May 21 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
SOUTHEASTERN WAYNE AND NORTHERN UNION COUNTIES IN EAST CENTRAL
INDIANA...
At 431 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Liberty, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Richmond, Liberty, Abington, Brownsville, Boston, Richmond Municipal
Airport, Witts Station, Whitewater State Park, Kitchel, Goodwins
Corner, Philomath and Clifton.
This includes the following Interstates...
I-70 in Indiana between mile markers 155 and 156.
I-70 in Ohio near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3986 8481 3962 8482 3959 8498 3971 8503
3973 8503
TIME...MOT...LOC 2031Z 238DEG 24KT 3967 8494
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Franks456
WWUS51 KILN 212044 RRA
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
444 PM EDT Sat May 21 2022
INC161-177-212054-
/O.CAN.KILN.TO.W.0010.000000T0000Z-220521T2100Z/
Wayne IN-Union IN-
444 PM EDT Sat May 21 2022
...THE TORNADO WARNING FOR SOUTHEASTERN WAYNE AND NORTHERN UNION
COUNTIES IN EAST CENTRAL INDIANA IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However heavy rain is still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Indiana...and west central Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3986 8481 3962 8482 3959 8498 3971 8503
3973 8503
TIME...MOT...LOC 2042Z 238DEG 24KT 3972 8484
$$
FranksWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 21, 2:18 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 21, 2:18 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 218 PM EDT Sat May 21 2022 .SYNOPSIS... Warm and humid conditions are expected today, with showers and storms moving into the area this afternoon and tonight. A cold front will move through the region Sunday, switching winds to the northwest, and bringing drier and cooler conditions later Sunday into Monday. Warmer temperatures are expected again Tuesday and Wednesday, with chances for storms returning by the middle of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PM update: Severe thunderstorm watch has been issued for the west and southwest in area of best instability along with lingering convergent axes left over from this morning. Chances of storm development heading into the mid- afternoon hours will continue to ramp up along and northwest of Interstate 71. CAMs showing 2000-3000 J/kg MLCAPE along with 25-30 knots of effective bulk shear should lead to multicellular organization with perhaps a few supercells. Relatively weak low- level flow and little directional shear keep tornado threat on the low side... however will still need to watch based on storm- to- storm interactions and the moderate instability. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... Although the first rounds of convection (possibly severe) will already be underway by the time this evening rolls around, the synoptic-scale pattern will not change much heading into the overnight hours. This is largely because the surface cold front will remain hung up just upstream of the region, only resuming its southeastward motion after 00Z. While surface-based instability may be worked over, the approach of the front (and continuing favorable upper support) will allow for additional showers and storms to develop through the overnight hours. The severe threat with this additional activity should be low, but it will necessitate keeping PoPs in the forecast (as high as 60-80 percent) into Sunday morning. With the front in the area, there will be a gradient in min temps -- mid 50s in the northwestern CWA to upper 60s in the southeastern CWA. Given some slight uncertainties regarding frontal timing and the sharp gradient in temperatures, this is a fairly low-confidence forecast for min temps. The front will continue moving southeast on Sunday, resulting in a gradual drying trend from NW to SE. For similar reasons as described above with respect to min temps Sunday morning, max temps Sunday afternoon are also a low-confidence forecast. The surface front will likely clear the forecast area by around 18Z, but the theta-e axis at 850mb will be lagging behind the surface front, helping to explain why cloud cover (and some chances for rain) will continue into the early to mid afternoon. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... A system moving mainly southeast of the region will bring a slight chance for precipitation to southeastern portions of the forecast area Sunday night into Monday morning. After this system shifts off to the east, dry conditions will be in place through Tuesday morning. There will then be the potential for a few pop up showers and storms Tuesday afternoon generally near and south of the Ohio River. A stronger low pressure system approaches and moves through the region Wednesday into Thursday. Winds will increase on both of these days and be gusty. Showers and thunderstorms are forecast to occur on both days. There is the potential for some severe storms with this system and models are in general agreement as well. Decided to hold off on mention in the HWO at this point to see some additional consistent runs showing this potential. Precipitation will taper off on Friday with Saturday expected to be a dry day. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... Warm and humid airmass will allow for scattered thunderstorm coverage through the afternoon and evening, with best coverage in the 22Z to 01Z time frame associated with a large convective system moving in from Indiana. Have added appropriate tempo groups for this time, and will need to watch for additional amendments as storms move closer to the terminals. Winds shift back to the northwest early Sunday morning behind the cold front, and guidance brings cloud bases down to MVFR thresholds at that time. This will likely continue through the day. OUTLOOK...MVFR ceilings are expected Sunday morning. Thunderstorms are possible on Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hatzos NEAR TERM... SHORT TERM...Hatzos LONG TERM...Novak AVIATION...
Hazardous weather outlook, May 21, 6:00 AM EDT, 10 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 600 AM EDT Sat May 21 2022 INZ050-058-059-066-073>075-080-KYZ089>093-OHZ026-034-035-042>046- 051>056-060>065-070>072-077-078-221000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Hardin-Mercer- Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton-Clermont- 600 AM EDT Sat May 21 2022 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Thunderstorms are expected this afternoon and evening. Some of these storms may be severe. Damaging winds and large hail are the primary threats. Tornado potential is low, but cannot be ruled out. Some storms may also produce heavy rainfall. The most likely time frame for severe storms will be between 3PM and 10PM. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. KYZ094>100-OHZ073-074-079>082-088-221000- Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Hocking- Brown-Highland-Adams-Pike-Scioto- 600 AM EDT Sat May 21 2022 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...Today and tonight. Scattered thunderstorms are expected this evening. A few storms could be strong to severe, with a threat for gusty winds and hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. HATZOS
In the hours before
Local storm report, May 21, 3:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL SARDINIA 39.01N 83.81W
05/21/2022 M1.25 INCH BROWN OH PUBLIC
&&
ASHLEY.NOVAKSpecial weather statement, May 21, 3:58 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
358 PM EDT Sat May 21 2022
OHZ026-035-043-212030-
Auglaize OH-Shelby OH-Hardin OH-
358 PM EDT Sat May 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
SHELBY, NORTHERN AUGLAIZE AND WEST CENTRAL HARDIN COUNTIES THROUGH
430 PM EDT...
At 358 PM EDT, a strong thunderstorm was located over Wapakoneta,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Wapakoneta, Fort Shawnee, Cridersville, Botkins, Alger, Waynesfield,
Moulton, Buckland, Uniopolis, Fryburg, Jumbo, St. Johns, Walton, New
Hampshire and State Route 195 at State Route 235.
This includes I-75 in Ohio between mile markers 105 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
west central Ohio. A Severe Thunderstorm Watch also remains in effect
until 1000 PM EDT for west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4060 8373 4053 8395 4054 8399 4052 8399
4045 8423 4061 8434 4067 8422 4066 8422
4066 8411 4064 8411 4065 8388 4081 8388
TIME...MOT...LOC 1958Z 241DEG 28KT 4057 8420
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
FranksSpecial weather statement, May 21, 4:06 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
406 PM EDT Sat May 21 2022
INZ066-073-074-OHZ070-212030-
Franklin IN-Ripley IN-Dearborn IN-Butler OH-
406 PM EDT Sat May 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN FRANKLIN,
NORTHEASTERN RIPLEY, NORTHERN DEARBORN AND WESTERN BUTLER COUNTIES
THROUGH 430 PM EDT...
At 406 PM EDT, a strong thunderstorm was located near Batesville,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Oxford, Batesville, Brookville, Bright, Ross, Logan, Reily, Sunman,
St. Leon, Scipio, West Harrison, Cedar Grove, Mount Carmel,
Huntersville, Penntown, Interstate 74 at US Route 52, Rockdale,
Sharptown, Saint Peter and Layhigh.
This includes the following Interstates...
I-74 in Indiana between mile markers 149 and 171.
I-74 in Ohio near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Indiana...and southwestern and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3957 8472 3930 8466 3931 8482 3924 8482
3914 8514 3930 8525
TIME...MOT...LOC 2006Z 241DEG 28KT 3926 8512
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
FranksSpecial weather statement, May 21, 4:12 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
412 PM EDT Sat May 21 2022
KYZ098-099-212045-
Robertson KY-Mason KY-
412 PM EDT Sat May 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF MASON AND ROBERTSON
COUNTIES THROUGH 445 PM EDT...
At 412 PM EDT, a strong thunderstorm was located near Fairview,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Maysville, Washington, Aberdeen, Lewisburg, Mount Olivet, Sardis,
Blue Licks Battlefield, Murphysville, Burika, Alhambra, Mays Lick,
Mitchells Mill, Rectorville, Peed, Helena, Piqua, US Route 62 at
State Route 875, Abigail, Mount Gilead and Fleming-Mason Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Kentucky. A Severe Thunderstorm Watch also remains in effect
until 1000 PM EDT for northern and northeastern Kentucky...and
southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3843 8400 3844 8402 3844 8403 3846 8410
3848 8413 3848 8415 3852 8418 3867 8378
3865 8376 3863 8367 3863 8365 3861 8363
3852 8364 3846 8386 3849 8393 3845 8398
3844 8398 3842 8400
TIME...MOT...LOC 2012Z 257DEG 23KT 3847 8405
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KCLocal storm report, May 21, 4:15 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL SARDINIA 39.01N 83.81W
05/21/2022 M0.88 INCH BROWN OH PUBLIC
&&
ASHLEY.NOVAKSpecial weather statement, May 21, 4:25 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
425 PM EDT Sat May 21 2022
OHZ055-064-065-073-212100-
Fairfield OH-Ross OH-Franklin OH-Pickaway OH-
425 PM EDT Sat May 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FRANKLIN, FAIRFIELD, CENTRAL PICKAWAY AND NORTH CENTRAL ROSS COUNTIES
THROUGH 500 PM EDT...
At 425 PM EDT, a strong thunderstorm was located near Circleville,
moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph, nickel size hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Lancaster, Pickerington, Circleville, Canal Winchester, Groveport,
Ashville, Baltimore, South Bloomfield, Bremen, Millersport, Kingston,
Pleasantville, Logan Elm Village, Hide-A-Way Hills, Royalton,
Lithopolis, Fox, Amanda, Thurston and Stoutsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3966 8249 3960 8250 3961 8262 3956 8262
3957 8273 3952 8274 3945 8297 3969 8316
3989 8280 3991 8247 3984 8247 3983 8243
3965 8237
TIME...MOT...LOC 2025Z 233DEG 16KT 3963 8300
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:45 PM EDT | Special Weather Statement | ILN | Wayne | 30 min |
| May 21, 3:52 PM EDT | Special Weather Statement | ILN | Fayette, Union, Wayne | 23 min |
| May 21, 4:06 PM EDT | Special Weather Statement | ILN | Franklin | 24 min |
| May 21, 4:15 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 45 min |
| May 21, 4:21 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ohio | 4 hr |
| May 21, 4:35 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Union, Wayne | 3 hr |
| May 21, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union | 51 min |
| May 21, 5:03 PM EDT | Special Weather Statement | ILN | Union, Wayne | 27 min |
| May 21, 5:03 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 42 min |
| May 21, 5:08 PM EDT | Areal Flood Advisory | ILN | Franklin, Union | 3 hr |
| May 21, 8:46 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 59 min |
| May 21, 2:29 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| May 21, 2:33 PM EDT | Special Weather Statement | ILN | Clermont | 27 min |
| May 21, 2:50 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Warren | 40 min |
| May 21, 2:57 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 48 min |
| May 21, 3:11 PM EDT | Special Weather Statement | ILN | Fayette | 49 min |
| May 21, 3:21 PM EDT | Special Weather Statement | ILN | Clermont | 39 min |
| May 21, 3:26 PM EDT | Special Weather Statement | ILN | Brown | 49 min |
| May 21, 3:28 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 32 min |
| May 21, 3:30 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 30 min |
| May 21, 3:33 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 42 min |
| May 21, 3:36 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 39 min |
| May 21, 3:40 PM EDT | Areal Flood Advisory | ILN | Franklin, Madison, Pickaway | 3 hr |
| May 21, 3:41 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 49 min |
| May 21, 3:42 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Madison | 3 hr |
| May 21, 3:47 PM EDT | Special Weather Statement | ILN | Clark, Greene | 28 min |
| May 21, 3:47 PM EDT | Special Weather Statement | ILN | Highland | 28 min |
| May 21, 3:50 PM EDT | Special Weather Statement | ILN | Darke | 25 min |
| May 21, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 35 min |
| May 21, 3:58 PM EDT | Special Weather Statement | ILN | Auglaize | 32 min |
| May 21, 3:58 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland, Pike, Ross | 47 min |
| May 21, 3:59 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pickaway, Ross | 31 min |
| May 21, 4:03 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 42 min |
| May 21, 4:12 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 48 min |
| May 21, 4:17 PM EDT | Areal Flood Advisory | ILN | Brown, Highland | 3 hr |
| May 21, 4:25 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 35 min |
| May 21, 4:31 PM EDT | Special Weather Statement | ILN | Ross | 29 min |
| May 21, 4:35 PM EDT | Special Weather Statement | ILN | Butler | 25 min |
| May 21, 4:37 PM EDT | Special Weather Statement | ILN | Hardin | 23 min |
| May 21, 4:42 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 48 min |
| May 21, 4:48 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Hardin, Logan, Miami, Shelby | 42 min |
| May 21, 4:55 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Ross | 35 min |
| May 21, 4:58 PM EDT | Special Weather Statement | ILN | Hamilton | 32 min |
| May 21, 5:03 PM EDT | Areal Flood Advisory | ILN | Darke, Miami, Preble | 5 hr |
| May 21, 5:10 PM EDT | Special Weather Statement | ILN | Butler | 35 min |
| May 21, 5:17 PM EDT | Special Weather Statement | ILN | Clark, Greene, Madison | 43 min |
| May 21, 5:26 PM EDT | Special Weather Statement | ILN | Hardin | 19 min |
| May 21, 5:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison, Union | 38 min |
| May 21, 5:41 PM EDT | Special Weather Statement | ILN | Clermont | 49 min |
| May 21, 5:59 PM EDT | Special Weather Statement | ILN | Fayette | 46 min |
| May 21, 6:04 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 26 min |
| May 21, 6:08 PM EDT | Special Weather Statement | ILN | Highland | 37 min |
| May 21, 6:25 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway | 35 min |
Nearby
Tornado Warnings in Indiana, 2022Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.